Occupational airborne contact allergy to tetrazepam in a geriatric nurse

@article{Breuer2009OccupationalAC,
  title={Occupational airborne contact allergy to tetrazepam in a geriatric nurse},
  author={K. Breuer and M. Worm and C. Skudlik and Claudia Schr{\"o}der and S. M. John},
  journal={JDDG: Journal der Deutschen Dermatologischen Gesellschaft},
  year={2009},
  volume={7}
}
  • K. Breuer, M. Worm, +2 authors S. M. John
  • Published 2009
  • Medicine
  • JDDG: Journal der Deutschen Dermatologischen Gesellschaft
  • A 52‐year‐old geriatric nurse presented with recurrent eczema localized in uncovered skin areas. Patch testing produced an eczematous skin reaction with type IV sensitization to tetrazepam. A relapse of contact dermatitis was successfully prevented by using occupational skin protection measures and organizational measures. Our case indicates that a sensitization to drugs should be considered when allergic contact dermatitis is suspected in nursing personnel. 
    10 Citations
    Airborne contact dermatitis to tetrazepam in geriatric nurses – a report of 10 cases
    • 17
    Airborne contact dermatitis to drugs.
    • 6
    An update on airborne contact dermatitis: 2007–2011
    • 51
    • PDF
    On the clinical evidence leading to tetrazepam withdrawal
    • 6
    • Highly Influenced

    References

    SHOWING 1-10 OF 12 REFERENCES
    Contact dermatitis from diazepoxides
    • 25
    Occupational airborne contact allergy to tetrazepam
    • 17
    Occupational airborne allergic
    • Contact Dermatitis
    • 1995